RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1977, Volume 11, Issue 1, Pages 71–72 (Mi faa2052)  

Brief communications

Asymptotics of the eigenvalues of a Sturm–Liouville equation with variable operator coefficients

V. A. Mikhailets


Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1977, 11:1, 62–63

Bibliographic databases:

UDC: 517.948
Received: 29.03.1976

Citation: V. A. Mikhailets, “Asymptotics of the eigenvalues of a Sturm–Liouville equation with variable operator coefficients”, Funktsional. Anal. i Prilozhen., 11:1 (1977), 71–72; Funct. Anal. Appl., 11:1 (1977), 62–63

Citation in format AMSBIB
\Bibitem{Mik77}
\by V.~A.~Mikhailets
\paper Asymptotics of the eigenvalues of a Sturm--Liouville equation with variable operator coefficients
\jour Funktsional. Anal. i Prilozhen.
\yr 1977
\vol 11
\issue 1
\pages 71--72
\mathnet{http://mi.mathnet.ru/faa2052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0486766}
\zmath{https://zbmath.org/?q=an:0359.34022|0368.34011}
\transl
\jour Funct. Anal. Appl.
\yr 1977
\vol 11
\issue 1
\pages 62--63
\crossref{https://doi.org/10.1007/BF01135539}


Linking options:
  • http://mi.mathnet.ru/eng/faa2052
  • http://mi.mathnet.ru/eng/faa/v11/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:161
    Full text:67
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020